# SDR DALA2017022301507

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 60,237 hours, 22,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM.  REMOVED DEBRIS FROM UNDER GIRT BAR SLIDER WHICH PREVENTED GIRT  BAR SLIDER FROM ENGAGING TO THE LIFTER. IAW AMM 52-11-25. OPS CHECK NML. A/C OK FOR SVC.
